# SDR DALA2017033002621

- Difficulty date: March 29, 2017
- Submitted: April 2, 2017
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 44,805 hours, 5,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER DIFFUSER LENS MISSING.  RE-INSTALLED EMERGENCY EXIT COVER DIFFUSER LENS.
